In this paper, a new bivariate exponentiated modified Weibull distribution (BEMW) is introduced. It is a Marshall-Olkin type. Marginal and conditional distribution functions are studied. Furthermore, marginal moments are calculated. Also, joint hazard rate function and maximum likelihood estimates (MLEs) of the parameters are presented. An application of the BEMW distribution to an American football league data set is provided and the profiles of the log-likelihood function of parameters of BEMW distribution is plotted.
Digital Object Identifier (DOI)
S. Shahen,, H.; H. El-Bassiouny, A.; and Abouhawwash, Mohamed
"Bivariate Exponentiated Modified Weibull Distribution,"
Journal of Statistics Applications & Probability: Vol. 8
, Article 3.
Available at: https://dc.naturalspublishing.com/jsap/vol8/iss1/3